Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SLS or Link Drug induced elevated testosterone?

Posted by River1924 on October 6, 2005, at 22:33:00

In reply to Re: SLS or Link Drug induced elevated testosterone? Phillipa, posted by fairywings on October 6, 2005, at 17:21:22

I can't imagine: I had vomit inducing headaches as a pre-teen when I (as I eventually learned) consumed milkfat. (Lasagna made me puke every time.) I can't imagine entire days like that. Recently, I had a similiar experience with an injectible drug made from pork. In my head, the ache is usually related to food. I have daily headaches (not migraines, thank goodness) and they go away if just fast on juice for several days.

I hope you can afford all the alternative things... acupucture, etc. Good Luck.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:River1924 thread:563711
URL: http://www.dr-bob.org/babble/20051003/msgs/563900.html